





## 12/ 19/ 26 March & April 2, 2024

## **PROVISIONAL TIMETABLE V2**

SWS JUNIOR LR5 CUP (MAXIMUM 28 DRIVERS)

Start	Estimated End		Laps / Minutes	
10:00	18:00	Arrive N Drive and Kart Owners (provisional timings)		
17:00	18:00	JUNIOR CUP DRIVERS: SIGN-ON / KART DRAW / WEIGH-IN  • Outdoor Kartdrome Reception  • All drivers will be weighed at the sign-on with full racing gear please refer to Reg. # 4.2)		
18:00	18:25	MANDATORY DRIVERS BRIEFING		
18:30	19:00	Arrive & Drive/IFTAR BREAK	15 minutes x 2 Session	
19:00	19:10	Practice/Qualifying	8 Minutes	
19:15	19:27	Race 1	11 min + 1 lap	
Starting grid as per the offical Qualifying result				
19:30	19:45	Arrive & Drive	15 minutes	
19:50	20:05	Race 2	12 min + 1 lap	
	Starting grid as per offical Race 1 Results - Top 5 Drivers Reverse Grid, followed by 6 <sup>th</sup> - 29 <sup>th</sup> Position Drivers			
20:10	20:25	Arrive & Drive	15 minutes	
20:30	20:45	Race 3	12 min + 1 lap	
	Starting grid as per offical Race 2 result - Top 10 Drivers Reverse Grid, followed by 11 <sup>th</sup> - 29 <sup>th</sup> Position Drivers			
		PRIZE GIVING AT THE PODIUM		
21:00		Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO DETERMINE THE TOP 3 WINNERS (Reg. # 2.4.2.9)		
DROVICTONAL TIMETARIE VI				
PROVISIONAL TIMETABLE V1				
	SWS RT8 SENIOR CUP / MASTER CATEGORY (MAXIMUM 35 DRIVERS)			
19:45	20:45	SWS SENIOR_MASTER CUP DRIVERS: SIGN-ON / KART DRAW / WEIGH-IN		
		Outdoor Kartdrome Reception     All drivers will be weighed at the cign on with full recipe goar places refer to Br	on #42)	
• All drivers will be weighed at the sign-on with full racing gear please refer to Reg. # 4.2)				
20:50	21:10	MANDATORY DRIVERS BRIEFING		
21:15	21:25	Practice/Qualifying	8 Minutes	
21:30	21:45	Arrive & Drive	15 minutes	
21:50	22:07	Race 1	11 min + 1 lap	
		per the official Qualifying result		
22:15	22:30	Race 2	12 min + 1 lap	
	Starting grid as per offical Race 1 result - Top 5 Drivers Reverse Grid, followed by 6 <sup>th</sup> - 35 <sup>th</sup> Position Drivers			
22:35	22:50	Arrive & Drive	15 minutes	
23:00	23:15	Race 3	12 min + 1 lap	
	Starting grid as per offical Race 2 result - Top 15 Drivers Reverse Grid, followed by 16 <sup>th</sup> - 35 <sup>th</sup> Position Drivers			
23:30		PRIZE GIVING AT THE PODIUM		
25:30	Overall result is calculated from Race 1, Race 2 & Race 3 - TOTAL POINTS TO DETERMINE THE TOP 3 WINNERS (Reg. # 2.4.2.9)			

\* For SWS World Ranking, please see Reg. 3.2 of 2024 Ramadan Challenge Supplementary Regulations

Please note that the timetable could be modified before or on the raceday

Track Layouts - Mar 12: The Drop; Mar 19: Monaco Switchback; Mar 26: Reverse Hill; Apr 2: Reverse Switchback with Hill

A subsidiary of Union Properties